Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Kaposis
Jun 9, 2010

I just had Stevens Johnson and now my skin in peeling. Will this be Kaposis's and what causes Kaposis?

Response from Dr. Young

Hello and thanks for your post.

I'm sorry to hear about your skin reaction. Stevens Johnson's reaction is a very serious allergic reaction, usually to a medication. It is not related to cancers or sarcomas (like Kaposi's).

Kaposi's sarcoma is a type of skin tumor, caused by a viral infection, that is common among persons with AIDS.

Your SJ syndrome reaction won't cause in Kaposi's sarcoma.

I hope this helps. BY



Previous
HIV drugs
Next
Is a 16 week ELISA test conclusive?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement